# SDR SWAA2022021086438

- Difficulty date: March 24, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD ENTRY DOOR INNER CHORD; ATTACHED ANGLE BS 312 -344 CORRODED / REMOVED CORROSION 12' X 1' X .010' ALLOWED 10% MATERIAL LOSS ORIGINAL MATERIAL THINKNESS IS .080' FOUND O BE OUT OF LIMITS PER SRM 53-10-15-1A-1 REPLACED ANGLE WITH NEW PER SRM 51-10-05 WILL BE INSTALLED ON NRC N129878
